Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have itching, bumps, burning sensation. Had stool checked. Do I have an allergy?

I do have itching for almost two years now, it usually starts at bed time around 12pm and shows bumps and sometimes sharp burnt after scratching the body. i visited a doctor and my stool was analyzed negative so i was told to observe allergy. Now i feel the itching even during the day and sometimes severe around my genitals. after scratching the bumpy and redness disappear in a few hours. what could be the problem
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The problem is chronic urticaria
and the cause can be
any drug(antibiotic,synthetic vitamins,pain killers with paracetamol
see any of above cause
Stop if you are using mustard,coconut,walnut ground nut almonds soya oils
use olive as cooking oil and for application on body
use non toxic soaps creams shampoos
Use fefofenadine 120 mg after finding answer from above causes for 3 week and you will be fine
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor